# SDR CALA2018010700077

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 72,598 hours, 19,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402234
- Part serial: 0414
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, TE FLAP DISAGREE, LT AND EICAS, WHEN SELECTING FLAPS 20 . FLAPS STUCK BETWEEN 15 AND 20 DEG. SELECTING ALT FLAPS HAD NO EFFECT. LANDED FLAPS 20 AT 170KTS.  EMERGENCY DECLARED.  FOUND TORQUE INDICATOR POPPED ON NR 1 FLAP TRANSMISSION. REMOVED AND REPLACED LT OUTBOUND FLAP O/B TRANSMISSION IAW AMM TASK 27-51-17-424-020. OPS CHECK GOOD.
